By Topic

Suppression of parasitic oscillations in multidimensional wave digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

As is well known, parasitic oscillations can occur in recursive digital filters due to the finiteness of the number of bits available for representing the signal parameters. Little is known about this problem in the multidimensional case. It will be shown that by proper design no such parasitic oscillations can occur in multidimensional wave digital filters. This can be achieved by making use of the same simple methods as in the one-dimensional case.

Published in:

IEEE Transactions on Circuits and Systems  (Volume:25 ,  Issue: 12 )